MathSciNet Relay Station
MathSciNet bibliographic data
MR1929046 (2003g:35164) 35P20 (35H10 47F05)
Buzano, Ernesto; Ziggioto, Andrea Weyl formula for hypoelliptic operators of Schrödinger type. Proc. Amer. Math. Soc. 131 (2003), no. 1, 265–274 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement